Continuous dependence of the solution of boundary value problems for ordinary differential equations
Differencialʹnye uravneniâ, Tome 9 (1973) no. 4, pp. 626-629
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_4_a4,
author = {A. Ya. Lepin and V. D. Ponomarev},
title = {Continuous dependence of the solution of boundary value problems for ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {626--629},
year = {1973},
volume = {9},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_4_a4/}
}
TY - JOUR AU - A. Ya. Lepin AU - V. D. Ponomarev TI - Continuous dependence of the solution of boundary value problems for ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1973 SP - 626 EP - 629 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_4_a4/ LA - ru ID - DE_1973_9_4_a4 ER -
A. Ya. Lepin; V. D. Ponomarev. Continuous dependence of the solution of boundary value problems for ordinary differential equations. Differencialʹnye uravneniâ, Tome 9 (1973) no. 4, pp. 626-629. http://geodesic.mathdoc.fr/item/DE_1973_9_4_a4/